Fiberwise Green functions of skew products semiconjugate to some polynomial products on <b>C</b><sup>2</sup>

Access this Article

Author(s)

Abstract

We consider the dynamics of polynomial skew products that are semiconjugate to some polynomial products on <b>C</b><sup>2</sup>. We show that the fiberwise Green functions exist outside thin sets, whose upper semicontinuous regularizations are defined, continuous and plurisubharmonic on <b>C</b><sup>2</sup>. This result is obtained from the existence of Green functions of polynomials outside thin sets.

Journal

  • Kodai Mathematical Journal

    Kodai Mathematical Journal 35(2), 345-357, 2012

    Department of Mathematics, Tokyo Institute of Technology

Codes

  • NII Article ID (NAID)
    130004496166
  • Text Lang
    ENG
  • ISSN
    0386-5991
  • Data Source
    J-STAGE 
Page Top